Do you think a stimulant like Adderall can interact with finasteride in an undesireable way? I have been on finasteride 1mg a day for 6 months with no problems and great results. I started using Adderall for ADHD and I reacted very severely. I lost a huge amount of hair, broke out with acne, started to sweat, grind my teeth at night, and have testicle aches. From what I’ve read and from people I’ve talked to that isn’t common. Is the fact that finasteride and Adderall both influence what your hormones are doing in your body a reason to believe they were a bad combination?
We get questions like these all the time. What you are describing sounds pretty severe, so I would consult with your doctor and follow up on your symptoms to figure out what is going on. The internet is a great source of information, but be warned that it is also a source of misinformation. Talk to a professional in person — best to talk to a caring and competent doctor.
To answer the first question though… no, these two medications do not interact.